Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Fever followed by massive headache, pain on the occipital area. What is the cause and remedy?

Hi im 20 years is monday..i had a fever friday night and it didnt go away until saturday afternoon after taking some medicine. Then saturday night i got a massive headache and wa sick all sunday. Sunday was fine but once the night cane again it started hurting again i took medicine an i felt better and today monday it happened again my head hurts again but i dont have a fever. It hurts like behing my hand like on the occipital area and im getting scared. I take omg 3 one day suppliment and a women vitamin for some time now i dont know if that has anything to do with this painful headache please help
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Even though ur taking medicine ur having pain...usually occipital are headache is connected with high bloodpressure too...u shoul get checked ur BLOOD PRESSURE REGULARLY
CT scan head plain
lipid profile
M.P for card test
Complete blood count widal test
Tab.oflin 200mg thrice a day for 3days
Tab.rabeprazole. 20mg once a day before breakfast
Tab.paracetamol 650mg thrice a day
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor